# SDR DALA1307626706

- Difficulty date: February 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 44,252 hours, 16,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT PRESSURE BULKHEAD FLOOR PANEL (AFT DECK PLATE) BS 1720 AREA HAS SURFACE CORROSION.  REPAIRED IAW SRM 53-60-51 REPAIR 2, ALTERNATE II.
